# SDR MASA200601241

- Difficulty date: May 2, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N75999
- Make and model: Cndair CL6002B19
- Aircraft serial: 7471
- Aircraft time: 7,703 hours, 7,057 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Flap
- Condition: Malfunctioned
- Location: Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

ASH 7210 ORD.  FLAPS FAIL CAUTION ON TAXI OUT.  MAINTENANCE COMPLIED WITH PART A AND RESET FLAPS.
